# SDR FDEA2019062751405

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,951 hours, 22,647 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: FX53101513
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 56 ROLLER TRAY -Y1470 ATTACHMENT STRUCTURE HAD CORROSION.   REMOVED CORROSION, MATERIAL REMOVED WAS OVER 50% OUT OF LIMITS IAW SRM 51-22-00,   REPAIRED IAW SRM 53-10-15 FIG 207,  MAJOR REPAIR.
